It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Re: Help Me!!!
Sep 12, 2007
Did you taper off the Lexapro? If you quit cold turkey, you could be having withdrawal symptoms. You may be having panic flashes which are common with withdrawal. If you did quit the med suddenly, you should probably get back on Lexapro and taper off gradually.

Shakes
:jester:
Re: Help Me!!!
Sep 13, 2007
I agree with Shakes. I was on Lexapro for awhile and I just quit cold turkey. That was a dumb move and I had panic and disoriented feelings for weeks. I ended up having to go back on. I did the same thing with Zoloft. I felt better and decided to take myself off of it even though the doctor told me not to. I ended up having to go right back on because I was shaking, dizzy & nervous all the time. Ironically that is the same thing that happens when you first start Zoloft too. :D

Please reconsider quitting cold turkey and taper off. I know with Zoloft I was able to cut the pills in half but I don't remember if you can do that with Lexapro.

Good luck!





All times are GMT -7. The time now is 03:44 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!